# SDR SWIA201439918

- Difficulty date: November 13, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 28,082 hours, 23,266 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Contaminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG WOULD NOT RETRACT AFTER TAKEOFF.  REMOVED ICE FROM NLG STRUT AND PERFORMED GEAR SWINGS, NO DEFECTS NOTED.  SERVICED NLG STRUT AND ALSO ADJUSTED SENSOR IAW AMM.  PERFORMED NOSE GEAR STRUT SERVICING IAW AMM.  PERFORMED GEAR SWING IAW AMM.  ALL OPS AND RIG CHECKS AND LEAK CHECKED GOOD.
